# SDR ASAA2015031110922

- Difficulty date: March 11, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 23,582 hours, 7,037 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: 1780
- Condition: Failed
- Location: Nr 2 Generator
- Part time: 15,284 hours, 5,847 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG IDG DPI FOUND EXTENDED.  ACFT GROUNDED. ACCOMP FIM 24-11, TASK 803.  ACCOMPLISHED IDG SCAVENGE FILTER & IDG OIL INSP CK IAW IDG SCAVENGE & CHG FILTERS INSP/CK TASK 204-11-41-200-801. FOUND NON-METALLIC PARTICLES WITHIN SCAVENGE & CHG FILTERS REF TASK 24-11-41-200-801, TABLE 201, ITEM 3.  R & R NR 2 ENG IDG LEAK CK GOOD REF MM 24-11-11.  OPS CK OF NR 2 ENG, IDG CHECKED GOOD REF MM 24-11-00.
